Wydział Matematyki i Informatyki UJ - lista publikacji

1-4 z 4.

1975

4.
Analytic continuation of series of homogeneous polynomials of n complex variables, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 17 (1975), 105--114
3.
Analytic continuation of harmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 17 (1975), 93-104
2.
On Hammerstein integral equations, ATTI ACCAD. NAZ. LINCEI REND. CL. SCI. FIS. MAT. NATUR. (8) 59 (1975), no. 1-2, 65--67 (1976)
1.
Remark on the Chaplygin method for parabolic equations in unbounded domains, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 403 Prace Mat. No. 17 (1975), 115--117